Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27762
Title: On minimax fractional optimality and duality with generalized convexity
Authors: Yang, XM
Hou, SH
Keywords: Duality theorems
Generalized convexity
Generalized minimax fractional programming
Sufficient optimality conditions
Issue Date: 2005
Publisher: Springer
Source: Journal of global optimization, 2005, v. 31, no. 2, p. 235-252 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper we establish several sufficient optimality conditions for a class of generalized minimax fractional programming. Based on the sufficient conditions a new dual model is constructed and duality results are derived. Our study naturally unifies and extends some previously known results in the framework of generalized convexity and dual models.
URI: http://hdl.handle.net/10397/27762
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-004-5698-4
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

27
Last Week
0
Last month
0
Citations as of Oct 7, 2017

WEB OF SCIENCETM
Citations

25
Last Week
0
Last month
0
Citations as of Oct 16, 2017

Page view(s)

29
Last Week
2
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.